increased inhaler dose

Hiya, my little one has been a seretide 50 for nearly 12 months and has been fantastic on it since changing from clenil but for a couple of weeks he been chesty and yda come home from scvhool crying that his chest is too tired to play with the children.. He's five. I noticed today he is breathless climbing the stairs and coming down them. I tooh him to gp who has increased hsi dose to 100 x2 twice per day. Do you think this is the right action. We have anb appointment with consultant in dec. He also has cold urticaria. I'm just a bit sad that afyter him doing so well he is takeing backwards steps. X

3 Replies

oldestnewest
  • It could be that the cold weather is causing his flare up, I know it has started to effect me. So it might be short lived.

  • It could be that the cold weather is causing his flare up, I know it has started to effect me. So it might be short lived.

    cold weather always makes a change to me as well !

    well gp are ment to no wha they are doing but come times they just change meds with out looking in to in hope your little one gets better soon or u need some one to talk to call auk they are realy good guys they are !!

  • My son is suffering already with the change in weather, this year seems to have been particularly bad for both of us. It is awful to see your children suffering.

    He was started on Seretide 125 one puff, twice per day in addition to his montelukast granules about a month ago. Yet this weekend he was admitted for the 5th time in 3 months, the worst he has ever been ending up in the HDU on IV salbutamol. His consultants appointment has been brought forward from February to two weeks time as they are particularly concerned about him.

    Can you not phone up the consultants secretary and ask if you could be seen sooner? It seems unfair for your son to suffer in the meantime.

You may also like...